MAUDE Adverse Event Report: Gyrus ACMI, Inc. POWERSEAL 5MM, 37CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION

Gyrus ACMI, Inc. POWERSEAL 5MM, 37CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Model Number PS-0537CJDA
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there were black stains at multiple locations on the main body, involving an olympus power seal curved jaw sealer.There was no procedure involved.There was no patient injury or harm reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
POWERSEAL 5MM, 37CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Common Device Name
POWERSEAL 5MM, 37CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50883214
Report Number3011050570-2026-00936
Device Sequence Number9791884
Product Code GEI
UDI-Device Identifier00821925044555
UDI-Public00821925044555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS-0537CJDA
Device Lot NumberPW310214
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown